My entire family is HBsAg positive. Doctor says that it has come from parental route. Although virus is in body but i am safe & nothing to worry about ow. However, He advised me to take PegiHep(Inj) weekly + Tenovir(Tab) daily.
Now, i have got job offer from GCC. During Medical check for VISA, HBsAg got detected. Is there any medicine which can hide HBsAg to get detected in blood test? i am very upset because i need this job very badly and oly becuase of this silly virus(which is not harmful for me & others now); i can purusue my career.
Any help or suggestion would be a big favor!! i want to get rid of it ASAP.
Most of us are not doctors, so we can only give you our personal opinions.
First of all, there is no cure for Hepatitis B at the moment, some treatments may lead a small percentage of patients to achieve a cure. These treatments usually take years.
Hepatitis B persons are suitable for most jobs and professions, so if they discriminate you on the basis of your Hepatitis B, fight them, protest. You may not win, but these employers and governments must know they are wrong.
As your proposed treatment, I am not so sure. Your hbvdna is very low, but your ALT is > 2 x ULN. This is rather unusual, so I wonder why your ALT is elevated? Are you overweight, a drinker? Tenofovir can lower your hbvdna, but your hbvdna is already low. PegIFN offers you the best chance for a cure, but the course of treatment is at least 48 weeks. Based on your HBsAg level of 27057 iu/ml, most likely PegINFN will not work for you, unless your own immune system is also actively fighting it. This may be the case because your ALT is elevated. If all this sounds complicated, it is. So personally, I will try to understand why your ALT is elevated, and to see whether it is still rising in a few weeks time, and to see what your viral load is doing. Finally, if your doctor is an expert in treating Hepatitis B, you may ask him why he is using both Tenofovir and PegIFN in your situation.
Thanks Stephen for the clarification. It was really helpful.
Even i couldn't understand why ALT level is high. I used to drink but occasionally only. Does Smoking play any role into this? coz i smoke regularly. Yes, you are right. doctor didt recommend me PegIFN first but after my desperation for job, he suggested to try it. But Tenofovir has to be taken regularly.
You must be aware of Gulf Countires rules & regulation. You cant challaenge them anywhere so there is no question of fight. I have to get rid of it quickly. Any medicine or doctor who can help me to cheat in the test would be very helpful.
i do not think that Cheating fools is a sin. Coz you cant beat them in their logic so better first get into the system and then fight from inside.
you had said "So personally, I will try to understand why your ALT is elevated, and to see whether it is still rising in a few weeks time, and to see what your viral load is doing." what you are trying to say?
I know about the stupid discrimination in the Gulf countries - their blatant discrimination must be exposed and be shamed into changing. It is always a long and difficult fight,
What I am trying to say is that I think you should wait for several weeks and then test your ALT, hbvdna again. It may give you a better picture whether you will need treatment or not, and if you do, what treatment. Tenofovir has to be taken for at least several years (to achieve what?) and PegIFN is at least 48 weeks.
If you want to have a shot at getting cured, then PegIFN is a better choice, but the chance of a cure is very low.
Just another query, i am 8KG overweight & i am smoker too. Fibroscan report says Fatty lever grade 2. Could this be the reason behind elevated ALT & AST?
You had said i your first answer that may PegiIFN not work for me based on my HBsAg level of 27057 IU/ml...why? is there any alternative strong medicine which can help me in cheat? or a doctor's contact who can suggest me the way.
Yes, fatty liver can increase your ALT. So you should try to lose weight as several on this forum had done and got excellent result. Smoking will in the long term cause you health problems. I am not aware of any direct link between smoking and ALT level.
From reading current research literature, my understanding is that Interferon can lower HBsAg level, but for it to be able to bring level down to a level of < 1000 iu/ml, a level below which benefits will kick in, require a lot of help from you own immune system and your own host factors favourable to treatment by Interferon.
There is no fast cure, unless you can get into a clinical trial and be a guinea pig.
No. Regular exercise is good for the immune system. Constant stress is not. Many people have low level of Vitamin D, as Vitamin D is important for the proper functioning of our immune system, you may like to have your Vitamin D level checked and take supplement or spend more time under the sun if it is deficient.
Smoking is well known to be harmful for the liver. All **** that comes from smoke is detoxicated in the liver, all hbvers have oxidative stress problem because of the virus so the free radicals coming from the smoke creates additional problems. Smoking is strongly not recommended to all liver patients.
Loosing weight and aerobic exercising 30 min a day is great help for the liver.
You can try HepTech supplements to fight fatty liver, some peopel here even reverted cihrrosis with them.
As for the diet, you should avoid fatty and processed food, eat a lot of vegetables and fish, no or little of meat.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.